# SDR YENA20131025219

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 21,793 hours, 13,377 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, LANDING GEAR WOULD NOT COME UP.  R & R NR 2 HYD SYS FILTER ELEMENTS & CASE DRAIN FILTER ELEMENT IAW AMM 29-11-07 & 29-11-05. LEAK CHECK GOOD. PERFORMED GEAR SWING 10 TIMES IAW AMM 32-33-00.  OPS CHECK GOOD.  RAN ENGINE & EDP PRESSURE GOOD.  OK FOR SERVICE.
